# SDR SWAA2015040838280

- Difficulty date: February 18, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 43,226 hours, 20,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INBD FASTENER HOLE CRACKED AT BS 360, STRINGER 8L.  REPAIRED FRAME IAW EA.
